Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking Lalra and Aibitel. Gaining weight. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I am 61 years old taking Jalra50 and Arbitel H 80 in the morning. Metride plus 2 and voglase before lunch and dinner and in the night I am taking Deplatt A 75 and onnact 5 . I am gain,ing weight and fat on belly
Posted Mon, 17 Jun 2013 in Medicines and Side Effects
Answered by Dr. Akhilesh Dubey 3 hours later
Thanks for sharing your concerns,
You are basically having Hypertension, Diabetes type II and Ischemic heart disease. I presume your blood pressure is well controlled.

You are taking Jalra, Metride plus 2 (Mtetformin+Glimiperide+Pioglitazone) for control of blood sugar level, out of which pioglitazone can cause weight gain.
Diabetes itself can cause weight gain.

Central obesity is not good as it is an independent risk factor. You should take care of diet reducing calories and increase physical exercise like brisk walking to maintain weight.

You are taking Deplatt A and Tonact are given as blood thinner and cholesterol issue you can continue them.

A) Let me know your latest blood reports Fasting blood sugar, postprandial blood sugar, Lipid profile and HbA1c.
B) Let me know your height and weight and waist measurement.

Hope this information helps, please provide above information, then I can answer in detail.

With Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor